CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
Asymptotic behavior at the isolated singularities of solutions of some equations on singular manifolds with conical metrics 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 35
Authors:  Guo, Zongming;  Li, Jiayu;  Wan, Fangshu
Favorite  |  View/Download:8/0  |  Submit date:2020/09/23
Semilinear elliptic equation  asymptotic behavior  conical metric  isolated singularity  
A NOTE ON STEADY VORTEX FLOWS IN TWO DIMENSIONS 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2020, 卷号: 148, 期号: 3, 页码: 1153-1159
Authors:  Cao, Daomin;  Wang, Guodong
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Euler equations  steady vortex flow  semilinear elliptic equation  stream function  
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 19
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
A FULL MULTIGRID METHOD FOR SEMILINEAR ELLIPTIC EQUATION 期刊论文
APPLICATIONS OF MATHEMATICS, 2017, 卷号: 62, 期号: 3, 页码: 225-241
Authors:  Xu, Fei;  Xie, Hehu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
semilinear elliptic problem  full multigrid method  multilevel correction  finite element method  
Multiple solutions for a class of semilinear elliptic problems via Nehari-type linking theorem 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 2, 页码: 14
Authors:  Li, Chong;  Liu, Yanyan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMILINEAR ELLIPTIC SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2011, 卷号: 37, 期号: 1, 页码: 103-116
Authors:  Zhang, Zhitao;  Cheng, Xiyou
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Positive solutions  elliptic system  fixed point index  
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior  
Multiple solutions for semilinear elliptic equations with Neumann boundary condition and jumping nonlinearities 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 371, 期号: 2, 页码: 682-690
Authors:  Zhang, Jing;  Li, Shujie;  Wang, Yuwen;  Xue, Xiaoping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Neumann boundary condition  Multiple solutions  Jumping nonlinearity  Fucik spectrum  Degree theory  Morse theory  
INFINITELY MANY SOLUTIONS FOR AN ELLIPTIC PROBLEM INVOLVING CRITICAL NONLINEARITY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 2017-2032
Authors:  Cao Daomin;  Yan Shusen
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
semilinear elliptic equations  infinitely many solutions  variational method